Medical Questions > Pregnancy Forum > Am I Pregnant Forum

light menstrual period- after morning after pill.

Hi everyone, i know im might be over reacting but any feedbacks will keep me calm!
So, i had my period came on july 15,2010. Then i had protected sex on july 17th. (my bf ejaculated inside the condom inside me) But i was too anxious cause im worried that it might broke or something), so i still took the morning after pill 48 hours later. I had experienced spotting 2 days later (20th). is that normal? now its aug 15, and my period came. but its abnormally small in amount considering i usually get heavy flows during period. Likewise, im also having slight nausea and headache
im really worried now. can anyone help me please!
Did you find this post helpful?
|

User Profile
replied August 22nd, 2010
Community Volunteer
Hi mattmattdcfever,

Unless the condom broke and released the semen inside of you, your chances of being pregnat is very, very slim. There wasn't a need for you to take the after morning pill. What you are experiencing is the side affect from that pill. It should wear off when the medication is completely out of your system. There are other more reliable contraception besides the condoms. Talk with you doctor about them.

Good Luck,

Faded Rose
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...